# SDR USAA2015020400007

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 10,161 hours, 4,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L DOOR ASSIST BOTTLE PRESS LOW.  SERVICED 1L DOOR ASSIST BOTTLE PRESS TO CORRECT LIMITS IAW AMM 12-52-00.  NO LEAKS NOTED.
